Search Results

There are 28014 results for: content related to: A Spatial Variant of the Basic Reproduction Number for the New Orleans Yellow Fever Epidemic of 1878

  1. MATHEMATICAL MODELING OF VIRAL ZOONOSES IN WILDLIFE

    Natural Resource Modeling

    Volume 25, Issue 1, February 2012, Pages: 5–51, L. J. S. ALLEN, V. L. BROWN, C. B. JONSSON, S. L. KLEIN, S. M. LAVERTY, K. MAGWEDERE, J. C. OWEN and P. VAN DEN DRIESSCHE

    Version of Record online : 30 DEC 2011, DOI: 10.1111/j.1939-7445.2011.00104.x

  2. Growth rates in epidemic models: Application to a model for HIV/AIDS progression

    Statistics in Medicine

    Volume 27, Issue 23, 15 October 2008, Pages: 4817–4834, Jon Michael Gran, Linn Wasmuth, Ellen J. Amundsen, Bo H. Lindqvist and Odd O. Aalen

    Version of Record online : 20 FEB 2008, DOI: 10.1002/sim.3219

  3. Age Preference in Sexual Choice and the Basic Reproduction Number of HIV/AIDS

    Biometrical Journal

    Volume 32, Issue 2, 1990, Pages: 243–256, Pd. Dr. Helmut Knolle

    Version of Record online : 18 JAN 2007, DOI: 10.1002/bimj.4710320216

  4. A study of harvesting in a predator–prey model with disease in both populations

    Mathematical Methods in the Applied Sciences

    Volume 39, Issue 11, July 2016, Pages: 2853–2870, Krishna pada Das

    Version of Record online : 22 FEB 2016, DOI: 10.1002/mma.3735

  5. Modeling sexual transmission of HIV/AIDS in Jiangsu province, China

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 2, 30 January 2013, Pages: 234–248, Xiaxia Xu, Yanni Xiao and Ning Wang

    Version of Record online : 1 JUL 2012, DOI: 10.1002/mma.2599

  6. Global dynamics of a SEIR model with information dependent vaccination and periodically varying transmission rate

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 11, 30 July 2015, Pages: 2403–2410, Zhenguo Bai

    Version of Record online : 14 JUL 2014, DOI: 10.1002/mma.3231

  7. Global attractivity of a discrete SIRS epidemic model with standard incidence rate

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 601–619, Lei Wang, Zhidong Teng and Haijun Jiang

    Version of Record online : 21 JAN 2013, DOI: 10.1002/mma.2734

  8. You have full text access to this OnlineOpen article
    Marine infectious disease dynamics and outbreak thresholds: contact transmission, pandemic infection, and the potential role of filter feeders

    Ecosphere

    Volume 7, Issue 4, April 2016, Gorka Bidegain, Eric N. Powell, John M. Klinck, Tal Ben-Horin and Eileen E. Hofmann

    Version of Record online : 28 APR 2016, DOI: 10.1002/ecs2.1286

  9. Global dynamics of a delayed eco-epidemiological model with Holling type-III functional response

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 14, 30 September 2014, Pages: 2120–2134, Rui Xu and Xiaohong Tian

    Version of Record online : 23 AUG 2013, DOI: 10.1002/mma.2960

  10. Global dynamics of multi-group dengue disease model with latency distributions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 13, 15 September 2015, Pages: 2703–2718, Gang Huang, Jinliang Wang and Jian Zu

    Version of Record online : 18 AUG 2014, DOI: 10.1002/mma.3252

  11. Seasonality effects on dengue: basic reproduction number, sensitivity analysis and optimal control

    Mathematical Methods in the Applied Sciences

    Volume 39, Issue 16, 15 November 2016, Pages: 4671–4679, Helena Sofia Rodrigues, M. Teresa T. Monteiro and Delfim F. M. Torres

    Version of Record online : 8 DEC 2014, DOI: 10.1002/mma.3319

  12. Infections with Varying Contact Rates: Application to Varicella

    Biometrics

    Volume 60, Issue 3, September 2004, Pages: 615–623, H. J. Whitaker and C. P. Farrington

    Version of Record online : 27 AUG 2004, DOI: 10.1111/j.0006-341X.2004.00210.x

  13. You have free access to this content
    Age-Structured Within-Host HIV Dynamics with Multiple Target Cells

    Studies in Applied Mathematics

    Volume 138, Issue 1, January 2017, Pages: 43–76, Xia Wang, Yijun Lou and Xinyu Song

    Version of Record online : 21 JUN 2016, DOI: 10.1111/sapm.12135

  14. STABILITY ANALYSIS AND OPTIMAL VACCINATION OF A WATERBORNE DISEASE MODEL WITH MULTIPLE WATER SOURCES

    Natural Resource Modeling

    Volume 29, Issue 3, August 2016, Pages: 426–447, O. C. COLLINS and K. S. GOVINDER

    Version of Record online : 16 MAY 2016, DOI: 10.1111/nrm.12095

  15. OPTIMAL CONTROL INTERVENTION STRATEGIES USING AN N-PATCH WATERBORNE DISEASE MODEL

    Natural Resource Modeling

    Volume 29, Issue 4, November 2016, Pages: 499–519, O. C. COLLINS and K. J. DUFFY

    Version of Record online : 11 NOV 2016, DOI: 10.1111/nrm.12099

  16. Mathematical modeling of 2014 Ebola outbreak

    Mathematical Methods in the Applied Sciences

    Iván Area, Jorge Losada, Faïçal Ndaïrou, Juan J. Nieto and Daniel D. Tcheutia

    Version of Record online : 30 NOV 2015, DOI: 10.1002/mma.3794

  17. Vector-borne diseases and the basic reproduction number: a case study of African horse sickness

    Medical and Veterinary Entomology

    Volume 10, Issue 1, January 1996, Pages: 19–28, C. C. LORD, M. E. J. WOOLHOUSE, J. A. P. HEESTERBEEK and P. S. MELLOR

    Version of Record online : 28 JUN 2008, DOI: 10.1111/j.1365-2915.1996.tb00077.x

  18. Global dynamics of delay-distributed HIV infection models with differential drug efficacy in cocirculating target cells

    Mathematical Methods in the Applied Sciences

    Volume 39, Issue 1, January 2016, Pages: 4–31, A. M. Elaiw and N. A. Almuallem

    Version of Record online : 11 MAR 2015, DOI: 10.1002/mma.3453

  19. Estimation of infectious disease parameters from serological survey data: the impact of regular epidemics

    Statistics in Medicine

    Volume 23, Issue 15, 15 August 2004, Pages: 2429–2443, H. J. Whitaker and C. P. Farrington

    Version of Record online : 9 JUL 2004, DOI: 10.1002/sim.1819

  20. Estimating the Transmissibility of H5N1 and the Effect of Vaccination in Indonesia

    Transboundary and Emerging Diseases

    Volume 62, Issue 2, April 2015, Pages: 200–208, P. G. T. Walker, C. Jost, A. C. Ghani, S. Cauchemez, B. Bett, M. Azhar, J. Murahman, T. Widiastuti, D. Daju and J. Mariner

    Version of Record online : 4 JUN 2013, DOI: 10.1111/tbed.12108